# SDR 97ZZZX3602

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Control Box
- Part number: L211790
- Condition: Worn
- Location: N2 Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL BOX HAS INTERNAL WEAR FROM CABLE.  STIFF IN OPERATION.
